JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 118
On Perturbed Trapezoid Inequalities

    Authors: A.McD. Mercer,  
    Keywords: Perturbed trapezoid inequalities, Legendre polynomials.  
    Date Received: 27/07/06  
    Date Accepted: 15/08/06  
    Subject Codes:

26D15, 26D10.

    Editors: Peter S. Bullen,  

A method for obtaining large numbers of perturbed trapezoid inequalities is derived.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login